# SDR SWIA202163023

- Difficulty date: September 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804    (C-CHECK RO 12-4-2021)    REMOVED AND INSTALLED 8 EACH NEW SERVICEABLE BEARINGS ON THE RH AILERON WING AFT SPAR. REF - CRJ 200 AMM 20-26-00-910-802 AND CRJ 200 AMM 20-26-00-910-804.
